| Model Number |
428776 |
| Medical Device Problem Codes |
Impedance Problem (2950); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes.
Event or Problem Description
Hmsc reported shock impedance gradually increasing since implant.Last measured value reported was 129 ohms on (b)(6) 2025.(b)(6) also reported that the lead thresholds were chronically elevated since implant.All other values remained within range.No noise evident on recordings.Advised further evaluation of lead.Lead remains implanted.Should additional information be received this file will be updated.
Additional Manufacturer Narrative
Combination product: yes.The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.